MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Middle East journal of anaesthesiology · 2010

Cardiac arrhythmia after succinylcholine administration in a patient with Guillain-Barré syndrome--a case report.

Hor Jyh Yung

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case of cardiac arrhythmia occurring in a Guillain-Barré syndrome (GBS) patient after succinylcholine administration during third endotracheal intubation, on day 13 of illness. The probable cause of arrhythmia is succinylcholine-induced hyperkalemia. Of interest, this case demonstrated in the same patient that arrhythmia only occurred during third intubation, when duration of illness is prolonged, and not during previous two intubation episodes, despite succinylcholine was also being used. In GBS, muscle denervation resulted in up-regulation of acetylcholine receptors at neuromuscular junctions, causing the muscle cell membrane to become supersensitive to succinylcholine, leading to severe hyperkalemia and arrhythmia when succinylcholine was administered.

Для цитирования: Hor Jyh Yung. Cardiac arrhythmia after succinylcholine administration in a patient with Guillain-Barré syndrome--a case report.. Middle East journal of anaesthesiology. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.